# SDR C2XA11CL111

- Difficulty date: May 1, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 22,895 hours, 12,353 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 912R0301
- Part serial: 01788
- Condition: Faulty
- Location: Cockpit
- Part time: 22,895 hours, 12,353 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALB FLT 6021 THE CREW REPORTED PRESSURIZATION ERRATIC IN FLIGHT.  COULD NOT CORRECT IN MANUAL MODE.  THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE MANUAL PRESSURIZATION CONTROLLER.  OPERATIONAL CHECKS WERE GOOD.
